Skip to main content

Approximation characteristics of the Nikol’sky-Besov-type classes of periodic single- and multivariable functions in the B1,1 space

Abstract

Exact order-of-magnitude estimates of the orthowidths and similar to them approximate characteristics of the Nikol’sky-Besov-type classes of periodic single- and multivariable functions in the B1, 1 space have been obtained.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    A. S. Romanyuk. “Entropic numbers and widths of the classes \( {B}_{p,\theta}^r \) of periodic multivariable functions,” Ukr. Mat. Zh., 68(10), 1403–1417 (2016).

    Google Scholar 

  2. 2.

    A. S. Romanyuk and V. S. Romanyuk. “Approximate characteristics of the classes of periodic multivariable functions in the B, 1 space,” Ukr. Mat. Zh., 71(2), 271–282 (2019).

    Article  Google Scholar 

  3. 3.

    A. S. Romanyuk and V. S. Romanyuk. “Estimates of some approximate characteristics of the classes of periodic multivariable functions,” Ukr. Mat. Zh., 71(8), 1102–1115 (2019).

    MATH  Google Scholar 

  4. 4.

    M. V. Hembarskyi and S. B. Hembarska. “Widths of the classes \( {B}_{p,\theta}^{\Omega} \) of periodic multivariable functions of the basic functions in the B1, 1 space,” Ukr. Mat. Visn., 15(1), 43–57 (2018).

    Google Scholar 

  5. 5.

    M. V. Hembarskyi, S. B. Hembarska, and K. V. Solich. “Best approximations and widths of the classes of periodic single- and multivariable functions in the B, 1 space,” Mat. Studii, 51(1), 74–85 (2019).

    MathSciNet  Google Scholar 

  6. 6.

    M. V. Hembarskyi and S. B. Hembarska. “Aproximate characteristics of the classes \( {B}_{p,\theta}^{\Omega} \) of periodic singleand multivariable functions,” Ukr. Mat. Visn., 16(1), 88–104 (2019); transl. in J. Math. Sci., 242(6), 820–832 (2019).

    Google Scholar 

  7. 7.

    O. V. Fedunyk-Yaremchuk, M. V. Hembars’kyi, and S. B. Hembars’ka. “Approximative characteristics of the Nikol’skii–Besov-type classes of periodic functions in the space B, 1,” Carpathian Math. Publ., 12(2), 376–391 (2020).

    MathSciNet  Article  Google Scholar 

  8. 8.

    D. Dũng, V. N. Temlyakov, and T. Ullrich. Hyperbolic Cross Approximation, Birkh¨auser, 2018.

  9. 9.

    S. N. Bernshtein. Collected Works. Vol. II. Constructive Theory of Functions (1931–1953) [in Russian]. Akad. Nauk SSSR, Moscow, 1954.

  10. 10.

    S. B. Stechkin. “On the order of best approximations of continuous functions,” Izv. Akad. Nauk SSSR Ser. Mat., 15, 219–242 (1951).

    MathSciNet  Google Scholar 

  11. 11.

    N. K. Bari and S. B. Stechkin. “Best approximations and differential properties of two conjugate functions,” Trudy Moskov. Mat. Obshch., 5, 483–522 (1956).

    MathSciNet  Google Scholar 

  12. 12.

    S. Yongsheng and W. Heping. “Representation and approximation of multivariate periodic functions with bounded mixed moduli of smoothness,” Trudy Mat. Inst. RAN, 219, 356–377 (1997).

    MathSciNet  MATH  Google Scholar 

  13. 13.

    T. I. Amanov. “Representation and embedding theorems for functional spaces \( {S}_{p,\theta}^{(r)}B\left({R}_n\right) \) and \( {S}_{p,\theta}^{(r)} \)B (0 ≤ xj 2 π; j = 1, . . . , n),” Trudy Mat. Inst. Akad. Nauk SSSR, 77, 5–34 (1965).

  14. 14.

    P. I. Lizorkin and S. M. Nikol’sky. “Spaces of the functions of mixed smoothness from a decomposition viewpoint,” Trudy Mat. Inst. Aksd. Nauk SSSR, 187, 143–161 (1989).

    Google Scholar 

  15. 15.

    S. M. Nikol’sky. “Functions with the dominant mixed derivative satisfying the multiple Hölder condition,” Sibir. Mat. Zh., 4(6), 1342–1364 (1963).

    Google Scholar 

  16. 16.

    N. N. Pustovoitov. “Representation and approximation of periodic multivariable functions with a given mixed modulus of continuity,” Anal. Math., 20, 35–48 (1994).

    MathSciNet  Article  Google Scholar 

  17. 17.

    S. A. Stasyuk and O. V. Fedunyk. “Approximative characteristics of the classes \( {B}_{p,\theta}^{\Omega} \) of periodic multivariable functions,” Ukr. Mat. Zh., 58(5), 692–704 2006).

    Article  Google Scholar 

  18. 18.

    V. N. Temlyakov. “Widths of some classes of multivariable functions,” Dokl. Akad. Nauk SSSR, 267(2), 314–317 (1982).

    MathSciNet  Google Scholar 

  19. 19.

    V. N. Temlyakov. “Approximation of functions with bounded mixed derivative,” Trudy Mat. Inst. Akad. Nauk SSSR, 178, 1–112 (1986).

    MathSciNet  Google Scholar 

  20. 20.

    D. Zung. “Approximation of multivariable functions on a torus using trigonometric polynomials,” Mat. Sborn., 131(173) (2), 251–271 (1986).

  21. 21.

    E. M. Galeev. “Orders of orthoprojection widths of the classes of periodic single- and multivariable functions,” Mat. Zamet., 43(2), 197–211 (1988).

    MathSciNet  MATH  Google Scholar 

  22. 22.

    V. N. Temlyakov. “Estimates of the asymptotic characteristics of the classes of functions with bounded mixed derivative or difference,” Trudy Mat. Inst. Akad. Nauk SSSR, 189, 138–168 (1989).

    MathSciNet  Google Scholar 

  23. 23.

    E. M. Galeev. “Approximation of the classes of periodic multivariable functions using nuclear operators,” Mat. Zamet., 47(3), 32 –41 (1990).

    Google Scholar 

  24. 24.

    A. V. Andrianov and V. N. Temlyakov. “On two methods of extending the properties of the systems of single-variable functions to their tensor product,” Trudy Mat. Inst. RAN, 219, 32–43 (1997).

    Google Scholar 

  25. 25.

    A. S. Romanyuk. “Estimates of the approximate characteristics of the Besov classes \( {B}_{p,\theta}^r \) of periodic multivariable functions of several variables in the Lq space . I,” Ukr. Mat. Zh., 53(9), 1224–1231 (2001).

  26. 26.

    A. S. Romanyuk. “Estimates of the approximate characteristics of the Besov classes \( {B}_{p,\theta}^r \) of periodic multivariable functions of several variables in the Lq space . II,” Ukr. Mat. Zh., 53(10), 1402–1408 (2001).

  27. 27.

    N. N. Pustovoitov. “Ortho-widths of the classes of multidimensional periodic functions, the majorant of the mixed moduli of continuity of which contains both power and logarithmic factors,” Anal. Math., 34(3), 187–224 (2008).

    MathSciNet  Article  Google Scholar 

  28. 28.

    G. A. Akishev. “On ortho-widths of the Nikol’skii and Besov classes in the Lorentz spaces,” Izv. Vyssh. Ucheb. Zaved. Mat., 2, 25–33 (2009).

    Google Scholar 

  29. 29.

    A. S. Romanyuk. “Widths and best approximations of the classes \( {B}_{p,\theta}^r \) of periodic multivariable functions,” Anal. Math., 37, 181–213 (2011).

    MathSciNet  Article  Google Scholar 

  30. 30.

    D. B. Bazarkhanov. “Estimates of the Fourier widths of the classes of the Nikol’skii–Besov and Lizorkin–Triebel types of periodic multivariable functions,” Mat. Zamet., 87(2), 305–308 (2010).

    Article  Google Scholar 

  31. 31.

    D. B. Bazarkhanov. “Wavelet approximation and Fourier widths of classes of periodic multivariable functions. II,” Anal. Math., 38(4), 249–289 (2012).

    MathSciNet  Article  Google Scholar 

  32. 32.

    Sh. A. Balgimbaeva and T. I. Smirnov. “Estimates of the Fourier widths of the classes of periodic functions with a given majorant of the modulus of smoothness,” Sibir. Mat. Zh., 59 (2), 277–292 (2018).

    MathSciNet  Google Scholar 

  33. 33.

    O. V. Fedunyk-Yaremchuk and S. B. Hembars’ka,. “Estimates of approximative characteristics of the classes \( {B}_{p,\theta}^{\Omega} \) of periodic functions of several variables with given majorant of mixed moduli of continuity in the space Lq,” Carpathian Math. Publ., 11(2), 281–295 (2019).

    MathSciNet  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Svitlana B. Hembars’ka.

Additional information

Translated from Ukrains’kiĭ Matematychnyĭ Visnyk, Vol. 18, No. 3, pp. 389–405, July–September, 2021.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Hembars’ka, S.B., Fedunyk-Yaremchuk, O.V. Approximation characteristics of the Nikol’sky-Besov-type classes of periodic single- and multivariable functions in the B1,1 space. J Math Sci 259, 75–87 (2021). https://doi.org/10.1007/s10958-021-05600-2

Download citation

Keywords

  • Nikol’sky-Besov-type classes
  • periodic single- and multivariable functions
  • orthowidth
  • step-wise hyperbolic Fourier sum.